# SDR CALA2017081402638

- Difficulty date: November 30, 2016
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 59,553 hours, 20,757 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 115A521113
- Condition: Corroded
- Location: Lt Mlg
- Part time: 60,198 hours, 20,987 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT  MAIN LANDING GEAR FWD TRUNNION SUPPORT ASSEMBLY CORRODED.  INSTALLED A NEW LT GEAR TRUNION FITTING IAW SRM 51-40-02, AND DRAWING 115A5002.
